Open Access
January 2015 Erratum to "SYZ mirror symmetry for toric Calabi-Yau manifolds"
Kwokwai Chan, Siu-Cheong Lau, Naichung Conan Leung
J. Differential Geom. 99(1): 165-167 (January 2015). DOI: 10.4310/jdg/1418345540


In this erratum, we give corrected versions of Conjecture 1.1 and Proposition 5.3 of our paper SYZ mirror symmetry for toric Calabi-Yau manifolds.


Download Citation

Kwokwai Chan. Siu-Cheong Lau. Naichung Conan Leung. "Erratum to "SYZ mirror symmetry for toric Calabi-Yau manifolds"." J. Differential Geom. 99 (1) 165 - 167, January 2015.


Published: January 2015
First available in Project Euclid: 13 December 2014

zbMATH: 1305.53084
MathSciNet: MR2899874
Digital Object Identifier: 10.4310/jdg/1418345540

Rights: Copyright © 2015 Lehigh University

Vol.99 • No. 1 • January 2015
Back to Top